MathSciNet Relay Station
MathSciNet bibliographic data
MR931511 20D08 (20E28)
Kleidman, Peter B.; Wilson, Robert A. The maximal subgroups of $J_4$. Proc. London Math. Soc. (3) 56 (1988), no. 3, 484–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement